# SDR DALA2016011900435

- Difficulty date: January 9, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 38,312 hours, 32,871 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, ACFT PORPOISES UP AND DOWN +/- 300 FPM.  MAINTENANCE FOUND LT EPCU WITH EXCESSIVE PLAY CAUSING 2" OF MOVEMENT IN ELEVATOR.  R & R EPCU IAW MM.  OPERATION AND LEAK CHECKS OK.
